Duke Mathematical Journal

A special class of functions with positive real part in a half-plane

Paul I. Richards

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 14, Number 3 (1947), 777-786.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077474311

Digital Object Identifier
doi:10.1215/S0012-7094-47-01461-0

Mathematical Reviews number (MathSciNet)
MR0022261

Zentralblatt MATH identifier
0029.25705

Subjects
Primary: 30.0X

Citation

Richards, Paul I. A special class of functions with positive real part in a half-plane. Duke Math. J. 14 (1947), no. 3, 777--786. doi:10.1215/S0012-7094-47-01461-0. https://projecteuclid.org/euclid.dmj/1077474311


Export citation